# SDR UALA2013031101410

- Difficulty date: March 10, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 41,747 hours, 17,045 cycles
- Engine: Iae V2522A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE STRUT FULLY COMPRESSED.   STARTED TO REMOVE NLG SHOCK ABSORBER ASSY TO ITEM 4C(11) PG 6 OF MM 32-21-13-000-001-A.  PERFORM A FUNCTIONAL TEST OF THE NORMAL EXTENSION, RETRACTION OF THE NLG PER MM.  ACP FUNCTIONAL TEST OF NORMAL EXTENSION RETRACTION.
